Calculus of Variations and Partial Differential Equations

, Volume 12, Issue 1, pp 59–84

Extremal functions for optimal Sobolev inequalities on compact manifolds

Authors

  • Zindine Djadli
    • Université de Cergy-Pontoise, Département de Mathématiques, Site de Saint-Martin, 2 Avenue Adolphe Chauvin, BP 222 Pontoise, 95302 Cergy-Pontoise Cedex, France ({Zindine.Djadli,Olivier.Druet}@math.u-cergy.fr)
  • Olivier Druet
    • Université de Cergy-Pontoise, Département de Mathématiques, Site de Saint-Martin, 2 Avenue Adolphe Chauvin, BP 222 Pontoise, 95302 Cergy-Pontoise Cedex, France ({Zindine.Djadli,Olivier.Druet}@math.u-cergy.fr)
Original article

DOI: 10.1007/s005260000044

Cite this article as:
Djadli, Z. & Druet, O. Calc Var (2001) 12: 59. doi:10.1007/s005260000044

Copyright information

© Springer-Verlag Berlin Heidelberg 2001